# SDR DU4R2006530

- Difficulty date: June 25, 2006
- Submitted: July 4, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N872216
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CHORD FITTINGS CORRODED IN CABIN FRAME BS 1720, RBL 56 S-17R.  REMOVED AND REPLACED 2 EA CHORD FITTINGS P/N 146N8722-16 AND 146N8726U2 IAW B757 SRM 51-10-2, 51-40-02, 51-20-01, 53-80-08 FIG 101 AND BOEING DWG 146N8722.
